Aa
A
A
Close
Blank
Avatar universal
Can birth control make you sick???
My boyfriend gave me birthcontrol because he didnt want me to get pregnant.. and ever since then i have been getting sick. I have stomach ackes my mouth gets dry i throw up and i get dizzy and fall allot.
Cancel
9 Answers
9 Answers
Page 1 of 1
Avatar universal
If you have an answer to this please message me on my
aol: ***@****
or my yahoo:xxlil_angel4925xx***@****
or my myspace:
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Your BOYFRIEND gave you birth control? You ARE under a doctor's supervision right? If not, get to a doctor right away. Birth control can absolutely make you sick, and your doctor should be controlling your medication to make sure that doesn't happen. What is your boyfriend doing in all of this anyway? \c:,`
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
143123 tn?1274304425
Your symptoms sound pretty serious.  I would get to a doctor.  Birth control can make you sick.  And I don't understand how your boyfriend gave you birth control???
Comment
Cancel
143123 tn?1274304425
Comment
Comment
Submit Comment
Avatar universal
well his brother girl friend had it and she gave it to my bf to give to me.....
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
You need to see a doctor ASAP. You should NOT take someone eles' medicine EVER. Birth control and any other medince can make you sick if you do not take it properly. You need to see a doctor.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
222282 tn?1210168539
you are very silly to take unperscribebed medication ! see a doc asap you need to get your own pills . get a pg test as you could be pg with those sypoms but see a doc to get your self sorted !
Comment
Cancel
222282 tn?1210168539
Comment
Comment
Submit Comment
Avatar universal
whats a pg test
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Pregnancy test (pg test). I can be very dangerous to take a prescription medication without it being followed by a doctor. Please see one as soon as possible. Don't take anymore of the pills and if you're going to be sexually active, use a spermacide and condom.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
THANKS
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1900942 tn?1462425060
Blank
agrell sooo ladies things have bee... Comment
6 hrs ago
1900942 tn?1462425060
Blank
agrell uploaded new photos
6 hrs ago
2020005 tn?1417986816
Blank
KTowne commented on KeeLolo's status
8 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1455656688
Blank
AnnieBrooke
OR
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Women's Health Community Resources
Top Women's Health Answerers
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1455656688
Blank
AnnieBrooke
OR
Avatar f tn
Blank
old_before_my_time
973741 tn?1342346373
Blank
specialmom
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA